I was in a horrible work accident a sheet of glass cut my throat cutting my sub clavian and coarodid aurteries resulting in cracking my entire rib cage removing half my collor bone and a fashiatomy on my arm im in constant sever pain I take pain meds but I have to take more then directed to aleviate the pain but at the same time it gets me high... and if I dont have my meds I go through a with draw like feeling followed by alot of pain... any advise... im also very young only 20 years old
Wow So sorry to hear about such an awful accident!! That is a lot to deal with. I am someone who has personal experience with addiction, and have loved ones who've dealt with it as well. I am not telling you what to do here but In my opinion you have a valid and real issue to talk to your Doc about! If your pain is not being managed properly by whatever your currently on, I would have to think your dr. would switch you to something else. Living in pain and suffering, man you shouldnn't have to... You mentioned that you also get high from the meds. Most pain meds will have that effect, I think whats most important in all of this is that you take an honest look and really think about your motives when you talk to your dr... Even though you didn't choose to become addicted, your body is, and if there's an addict in there, it will be telling you to beleive that your pain isnt being managed.,& that you need more. So, take a little inventory and ask yourself that before you talk to the doc. Is it really the pain, or is it the high. I think either way you should talk to him/her about it, but just consider that lil question before you do, that way you two can do really whats best for you:) Can I ask how long you've been on the pain meds and what kind/dose?
Problems1990, yes so very young, im sorry for the pain and horrible accident youve been thru. if i read correctly your on percocet 7.5? if thats not helping you may have to take a higher dose. im surprised with as bad as your condition is your dr has you on such a low dose. i know the feelings of withdrawls cause im on a slow taper form percocet at the moment. i take mine for tmj, i had a broken jaw years ago and when it was fixed, the dr set the bite wrong, so lucky me i get severe headaches, jaw aches, locks, dizziness and swelling sometimes. so horrid for me. my dr started me on vicoden 5, to 7.5, to percocet 5, to 7.5, to 10mg. now at the moment im taking any where from 130-60 mgs a day, im suppose to continue to reduce mgs each week, but the withdrawls got bad and my dr said to slow it down. im so mad at myself that i cant get past this stuck mgs amount im taking. so today, i told myself no matter what , wds and all, i wont die. im going to cut back 2.5 mg of my dose, i need to get beyond the mgs im on now or ill never get past this part of my taper. yes really sit and think, do you like the high, or relief of pain. at first yes it made me high, then after in order to just feel normal, and not have bad body aches, i had to take it. so for me thats whats going on, i wish you the best, hang in there
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2011 • 3 answers
Posted 8 Apr 2012 • 4 answers
Posted 5 Jan 2016 • 1 answer
Chloraseptic Sore Throat Spray - My 5&1/2 year old got hold of the throat spay he only managed to do
Posted 5 Mar 2016 • 0 answers
Posted 23 Jul 2016 • 0 answers